This article is cited in 8 scientific papers (total in 8 papers)
Continued sets of boundary classes of graphs for colorability problems
D. S. Malyshev
Nizhny Novgorod State University, N. Novgorod, Russia
We point out continued sets of boundary classes of graphs for the 3-vertex-colorability problem and for the 3-edge-colorability problem. These are the first examples of graph problems with sets of boundary classes of such cardinality. Bibl. 9.
boundary classes of graphs, 3-colorability problems, continued sets of boundary classes.
PDF file (257 kB)
D. S. Malyshev, “Continued sets of boundary classes of graphs for colorability problems”, Diskretn. Anal. Issled. Oper., 16:5 (2009), 41–51
Citation in format AMSBIB
\paper Continued sets of boundary classes of graphs for colorability problems
\jour Diskretn. Anal. Issled. Oper.
Citing articles on Google Scholar:
Related articles on Google Scholar:
This publication is cited in the following articles:
Korpelainen N., Lozin V.V., Malyshev D.S., Tiskin A., “Boundary properties of graphs for algorithmic graph problems”, Theoret. Comput. Sci., 412:29 (2011), 3545–3554
D. S. Malyshev, “On intersection and symmetric difference of families of boundary classes in the problems on colouring and on the chromatic number”, Discrete Math. Appl., 21:5-6 (2011), 645–649
D. S. Malyshev, “Study of boundary graph classes for colorability problems”, J. Appl. Industr. Math., 7:2 (2013), 221–228
Malyshev D.S., “Boundary Graph Classes for Some Maximum Induced Subgraph Problems”, J. Comb. Optim., 27:2 (2014), 345–354
D. S. Malyshev, “The complexity of the edge 3-colorability problem for graphs without two induced fragments each on at most six vertices”, Sib. elektron. matem. izv., 11 (2014), 811–822
D. S. Malyshev, “Critical elements in combinatorially closed families of graph classes”, J. Appl. Industr. Math., 11:1 (2017), 99–106
Malyshev D.S., Lobanova O.O., “Two Complexity Results For the Vertex Coloring Problem”, Discrete Appl. Math., 219 (2017), 158–166
Lozin V.V., Malyshev D.S., “Vertex Coloring of Graphs With Few Obstructions”, Discrete Appl. Math., 216:1, SI (2017), 273–280
|Number of views:|